RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 2, Pages 233–240 (Mi de10094)

This article is cited in 14 papers

Partial Differential Equations

Absolute continuity of the spectrum of a periodic Dirac operator

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

UDC: 517.958+517.984.5

Received: 07.07.1998


 English version:
Differential Equations, 2000, 36:2, 262–271

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025